# SDR REXA95050

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: O-Ring
- Part number: J221P035
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL PRESSURE FLUCTUATION FOLLOWED BY CWP CAPTION IN-FLIGHT.  FOLLOWED BY ENGINE SHUT-DOWN PROCEDURES AS CALLED FOR IN EMERGENCY CHECK LIST.  FOUND BAD O-RING ON RIGHT BB AXIS SEAL.  REINSTALLED O-RING ON BB AXIS SEAL.  GROUND RUN CHECKS GOOD.  (X)
